Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Theorems of Namioka and R. E. Johnson type for upper semicontinuous and compact valued set-valued mappings


Author: Jens Peter Reus Christensen
Journal: Proc. Amer. Math. Soc. 86 (1982), 649-655
MSC: Primary 54C60; Secondary 46B22, 46G99
MathSciNet review: 674099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some recent results of Namioka on strong continuity of weakly continuous mappings (in a dense $ {G_\delta }$ set) and results of R. E. Johnson on norm separability of the range of such mappings (under conditions on the domain space) are shown to have analogues for upper semicontinuous and compact valued set-valued mappings. Some substantial improvements of known automatic continuity results for such mappings are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C60, 46B22, 46G99

Retrieve articles in all journals with MSC: 54C60, 46B22, 46G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0674099-0
Keywords: Automatic continuity in a dense $ {G_\delta }$ set, nonlinear automatic continuity, strong continuity of usco set-valued mappings
Article copyright: © Copyright 1982 American Mathematical Society